Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

TRe: Tardive dyskinesia undopaminergic

Posted by Jadde on March 27, 2020, at 20:56:55

In reply to Tardive dyskinesia, posted by undopaminergic on March 25, 2020, at 13:50:54

> I read the Wikipedia article on tardive dyskinesia (TD):
> https://en.wikipedia.org/wiki/Tardive_dyskinesia
>
> It reports an alarming prevalence of TD.
>
> "Rates in those on atypical antipsychotics are about 20%, while those on typical antipsychotics have rates of about 30%."
>
> "A study being conducted at the Yale University School of Medicine has estimated that "32% of people develop persistent tics after 5 years on major tranquilizers, ..."
>
> But this does not appear to be true. My psychologist, who has worked at "my" hospital for a long time, says she used to see people around here who had symptoms of TD, but she doesn't see this any more. My own personal observations are in agreement with this, because I have seen 0 cases myself, either here or in another hospital I was at. Almost all patients here are receiving treatment with anti-psychotics, yet there is very little, if any, TD.
>
> Has anyone here experienced TD?
>
> -undopaminergic
>

It was either TD, RLS or something similar. I was taking Abilify at the time and had to keep moving my legs. Hard to explain but it wasnt pleasant.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jadde thread:1109222
URL: http://www.dr-bob.org/babble/20200303/msgs/1109266.html